# SDR 9625189930

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89S
- Make and model: Doug DC-9-31
- Aircraft serial: 47042
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Transmitter
- Part number: LG80A2
- Condition: Failed
- Location: Rt Engine
- Part time: 29,699 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AS POWER WAS APPLIED FOR TAKEOFF THE RIGHT ENGINE EPR INDICATION WAS INOPERATIVE.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED THE RIGHT ENGINE EPR TRANSMITTER, OPERATIONAL CHECK WAS OK.
